Applied Mathematics

Vol.6 No.14(2015), Paper ID 62143, 8 pages

DOI:10.4236/am.2015.614197

 

Reflected BSDEs Driven by Lévy Processes and Countable Brownian Motions

 

Jean-Marc Owo

 

UFR de Mathématiques et Informatique, Université Félix H. Boigny, Abidjan, Côte d’Ivoire

 

Copyright © 2015 Jean-Marc Owo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Owo, J. (2015) Reflected BSDEs Driven by Lévy Processes and Countable Brownian Motions. Applied Mathematics, 6, 2240-2247. doi: 10.4236/am.2015.614197.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.